# SDR SIMA20161120003

- Difficulty date: November 20, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 16,161 hours, 11,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P207000952
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FORWARD FLASHLIGHT NOT CHARGING.  REMOVED AND REPLACED THE FLASHLIGHT ASSY IAW AMM 25-61-02,  OPS CHECKED GOOD.
